MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS RHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS RHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-1-101
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
On (b)(6) 2017, scopio ts was revised to mrh.There was no issue in march.On (b)(6) 2021, patient visited hospital since her leg was jerky.Fem component was disengaged from stem.It will be revised on (b)(6) 2021.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a mrh femoral component was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical information by a clinical consultant indicated: photos of x-rays undated/unlabeled.1) ap knee: hinged implant, patella is subluxed/dislocated and alta, possible lateral plateau fracture bypassed by cemented stem.Stem tips not visible.2) lateral knee: hinged implant, patella is subluxed/dislocated and alta, femoral stem/component is in extension, stem tips not visible.Brace on knee.3) ap knee: hinged implant, patella is subluxed/dislocated and alta, possible lateral plateau fracture bypassed by cemented stem.Tibial stem tip not visible.Femoral stem is not connected to the femoral component (it appears disengaged not fractured), brace in place.4) lateral knee: hinged implant, patella is dislocated and alta, femoral stem is not connected to the femoral component (it appears disengaged not fractured), brace in place.5) ap knee: hinged implant, patella is subluxed/dislocated and alta.Tibial and femoral stem tips are not visible.Femoral stem is not connected to the femoral component (it appears disengaged not fractured).Confirmation: the disengagement of the stem from the femoral component can be confirmed by the photos.Root cause: the root cause cannot be ascertained without additional medical records and/or examination of the explant.-device history review: could not be performed as lot code information was not provided.  -complaint history review: could not be performed as lot code information was not provided conclusion:  the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
On (b)(6), 2017, scopio ts was revised to mrh.There was no issue in march.On (b)(6), 2021, patient visited hospital since her leg was jerky.Fem component was disengaged from stem.It will be revised on (b)(6), 2021.

Brand Name
MRH KNEE FEM XS RHT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key11838433
Report Number0002249697-2021-00866
Device Sequence Number11693655
Product Code KRO
UDI-Device Identifier07613327045123
UDI-Public07613327045123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6481-1-101
Device Catalogue Number64811101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale